Some new generalized Ostrowski type inequalities with new error bounds




Ostrowski inequality, Kernel and Numerical Integration.


In this paper, we will ameliorate and generalize Ostrowski type inequality for twice differentiable mappings in various Lebesgue spaces. Some famous inequalities can be derived as a special cases of the inequalities obtained here. Furthermore, perturbed mid-point inequality and perturbed trapezoid inequality are also obtained. The obtained inequalities have very rapid applications in numerical integrations and some special means.


Alomari, M. W., A companion of Dragomir's generalization of Ostrowski's inequality and applications in numerical integration, Ukrainian Mathematical Journal, 64 (4) (2012), 491-510

Alomari, M. W., A companion of Ostrowski's inequality for mappings whose first derivatives are bounded and applications in numerical integration, Kragujevac Journal of Mathematics, 36 (2012), 77-82.

Alomari, M. W., Two-point Ostrowski's inequality, Results in Mathematics, 72 (3), (2019) , 1499-1523.

Alomari, M. W., Two-point Ostrowski and Ostrowski-Gruss type inequalities with applications, The Journal of Analysis, 28 (3) (2020), 623-661.

Burnett, N. S., Cerone, P., Dragomir, S. S., Roumeliotis, J. and Sofo, A., A survey on Ostrowski type inequalities for twice differentiable mappings and applications, Inequality Theory and Appl. 1 (2001), 24-30.

Butt, S. I., Bakula, M. K., Peˇcari ́c, ., Peˇcari ́c, J., Jensen-Gr ̈uss inequality and its applications for the Zipf-Mandelbrot law, Math Meth Appl Sci. (2021); 44 (2): 1664- 1673.

Cerone, P., Dragomir, S. S. and Roumeliotis, J., An Inequality of Ostrowski type for mappings whose second derivatives belong to L1 (a, ̇c) and applications, RGMIA Research Report Collection, 1 (2), (1998), 53-60.

Cerone, P., A new Ostrowski type inequality involving integral means over end intervals, Tamkang Journal of Mathematics, 33 (2), (2002), 109-118.

Dragomir, S. S. and Wang, S., A new inequality of Ostrowski's type in L1 and applications to some special means some numerical quadrature rules, Tamkang Journal of Mathematics, 28 (3), (1997), 239-244.

Dragomir, S. S. and Wang, S., Applications of Ostrowski's inequality to the estimation of error bounds for some special means and some numerical quadrature rules, Appl. Math. Lett., 11 (1), (1998), 105-109.

Fahad, S., Mustafa, M. A., Ullah, Z., Hussain, T., Qayyum, A., Weighted Ostrowski's Type Integral Inequalities for Mapping Whose First Derivative Is Bounded, Int. J. Anal. Appl., 20 (2022), 16.

Iftikhar, M., Qayyum, A., Fahad, S.and Arslan, M., A new version of Ostrowski type integral inequalities for different differentiable mapping, Open Journal of Mathematical Sciences, 5 (1), (2021) , 353-359.

Kashif, A.R., Khan, T. S., Qayyum, A. and Faye, I., A Comparison and Error Analysis of Error Bounds, Int. J. Anal. Appl., 16 (5) (2018), 751-762.

Khan, S., Adil Khan, M., Butt, S.I. et al. A new bound for the Jensen gap pertaining twice differentiable functions with applications. Adv Differ Equ (2020), 333 (2020).

Mustafa, M. A., Qayyum, A., Hussain, T., Saleem, M. Some Integral Inequalities for the Quadratic Functions of Bounded Variations and Application, Turkish Journal of Analysis and Number Theory, 10 (1), (2022), 1-3.

Mehmood, N., Butt, S. I., Peˇcari ́c, . et al. Several new cyclic Jensen type inequalities and their applications. J Inequal Appl (2019), 240 (2019).

Milovanovi ́c, G. V., On some integral inequalities. Univ. Beograd. Publ. Elektrotehn. Fak. Ser. Mat. Fiz. No. 498-541 (1975), 119-124.

Milovanovi ́c, G. V., Peˇcari ́c, J.E., On generalization of the inequality of A. Ostrowski and some related applications. Univ. Beograd. Publ. Elektrotehn. Fak. Ser. Mat. Fiz. No. 544-576 (1976), 155-158.

Milovanovi ́c, G. V., On some functional inequalities, Univ. Beograd. Publ. Elektrotehn. Fak. Ser. Mat. Fiz. No. 599 (1977), 1-59.

Milovanovi ́c, G. V., Ostrowski type inequalities and some selected quadrature formulae, Appl. Anal. Discrete Math. 15 (2021), 151-178.

Nasir, J., Qaisar, S., Butt, S. I., Qayyum, A., Some Ostrowski type inequalities for mappings whose second derivatives are preinvex function via fractional integral operator. AIMS Mathematics, (2022), 7 (3): 3303-3320.

Ostrowski, A., Uber die Absolutabweichung einer di erentienbaren Funktionen von ihren Integralimittelwert, Comment. Math. Hel. 10 (1938), 226-227.

Qayyum, A., Shoaib, M., and Latif, M., A Generalized Inequality of Ostrowski Type for Twice Differentiable Bounded Mappings and Applications, Applied Mathematical Sciences, 38 (2014), 1889-1901.

Qayyum, A., Faye, I., Shoaib, M. and Latif, M., A generalization of Ostrowski type inequality for mappings whose second derivatives belong to L1 and applications, International Journal of Pure and Applied Mathematics Sciences, 98 (2) (2015), 169-180.

Qayyum, A., Shoaib, M. and Erden, S., Generalized fractional Ostrowski type inequalities for higher order derivatives, Communication in mathematical modeling and applications, 4 (2), (2019), 71-83.




How to Cite

Amjad, J., Qayyum, A., Fahad, S., & Arslan, M. (2022). Some new generalized Ostrowski type inequalities with new error bounds. Innovative Journal of Mathematics (IJM), 1(2), 30–43.